# SDR 05FDEA01153

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fusleage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN ACM BAY FR 46- FR 47 ON STG 51L HAS AREA OF CORROSION.  REMOVED CORROSION PER A310 SRM 51-74-10 C/W EA 6-5310-87784.  FOUND ALL AREAS TO BE WITHIN LIMITS PER EA  6-5310-87784 AND A310 SRM 53-10-00.  INSTALLED FASTENERS PER A310 SRM  51-40-21.  RESTORED SURFACE PROTECTION PER A310 SRM 51-75-10.
